What are the wobbles?
When a person consumes too much Mitragynine, they lose muscular control of their eyes and other upper body muscles, presumably because the MG slows nerve activity. A common symptom of overdose is called the wobbles. It seems to last for a lot longer than the opioid effects from 7ohm and comes back very easily, confirming the absence of the tolerance phenomenon.
Possible explanation of what causes the Wobbles: Mitragynine is called Neuromuscular Blockade by scientists. Rats nerves were hooked up to electrodes making the leg twitch. The twitch response eventually stopped after given enough Mitragynine. It is possibly the reason why Kratom is so effective for Fibromyalgia's over active nerve pain. Additionally, in red Kratom, wobbles are virtually non existent presumably because photooxidation from the sun has converted most of MG to something else. Conversely, shade dried greens with virtually no 7ohm, have high concentrations of Mg. These strains require very little to cause an effect.
The highest concentrations of Mitragynine come from indoor, dark dried leaf. Lab tests show only trace amounts of 7ohm. In some instantces, they were unable to extract any of the chemical from fresh leaf indicating that the plant does not produce it. The nerve blockade effects of Mitragynine, along with the analgesic effects of 7ohm, have been reported to be the most helpful of all medications available for Fibromyalgia. This has been reported anecdotally on forums and requires further research to validate these claims.